# SDR DALA2024051005093

- Difficulty date: May 7, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N895DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32003
- Aircraft time: 18,672 hours, 7,002 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5859053) ON SVC CHECK FOUND EMERGENCY LIGHT OUT ON "37 DELTA" SEAT. FOUND A WIRE CAME OUT FROM CONNECTOR. WIRE CRIMPED AND INSERTED TO CONNECTOR. OPS CK NORMAL. PERFORMED PER B737 AMM 33-51 AND WDM 33-51-14.
